# SDR SWAA2021011338529

- Difficulty date: December 9, 2020
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB, INTERCOSTAL FLOOR STRUCTURE LOCATED ON BS 312 TO BS 328 AT LEVEL RBL 32 FWD GALLEY AND LAV.  REPLACED INTERCOSTAL ON FLOOR STRUCTURE LOCATED ON BS 312 TO BS 328 AT LEVEL RBL 32 FWD GALLEY, IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DRAWING NR 141A5400 REV.  PART USED 141A5410U-12.  PO 202022090600101 AND REPLACED DUE TO NOT FOUND ALLOWABLE DAMAGE IN SRM.
